# SDR AALA201509259002

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,551 hours, 24,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2971
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 CHECK, L1 DOOR CYLINDER DOOR DAMPER LOW PRESS.  R & R DOOR DAMPER CYLINDER.  PERFORMED ADJUSTMENT & OPERATIONAL CHECKS & FOUND GOOD IAW AMM 52-11-14.
